# SDR 96UAL900515

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Boeing 737222
- Aircraft serial: 19040
- Engine: Pwa JT8D7B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERABLE FROM ROW 10 TO ROW 13.  REPLACED POWER CABLE.  CHECKS O.K.
